# SDR SWAA2014092532324

- Difficulty date: September 1, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT FRAME WEB CRACKED AT BS 492 STRINGER 24R.  R & R FRAME IAW EO & EA.
